# SDR MASA200601397

- Difficulty date: May 23, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 6,677 hours, 5,738 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7277 BOS - RUDDER HARDOVER PROTECT FAIL.  MX RESET SYSTEM.  OP'S CHECK GOOD.
